# SDR FDEA202207151733

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AGA713717
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT AFT CARGO COMPARTMENT, FRAME STATION 1975,   LONGERON 49 RIGHT HAND. EXISTING REPAIR AT AFT CARGO COMPARTMENT, FRAME STATION 1975, LONGERON 49 RIGHT   HAND EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH EA 1-5310-150752, TITLE:   FUSELAGE - MAINFRAME - EXISTING FREEZE PLUG REPAIR FOUND ON FS 1975.00 FRAME   STRUCTURE. EO 1-5100-7-5001 B7 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD-11   REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. EA 1-  5310-150752 A PART 2, TITLE: FUSELAGE - MAINFRAME - EXISTING FREEZE PLUG REPAIR FOUND   ON FS 1975.00 FRAME STRUCTURE ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
